# SDR USAR2014F00111

- Difficulty date: May 30, 2014
- Submitted: June 24, 2014
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 9,458 hours, 6,599 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,458 hours, 6,599 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RIB BORESCOPE INSPECTION TASK 55-10-01-290, WAS STARTED ON ACFT IAW MM AND QASB 14-005/C-35-14-ASAM-01.  DURING THE INSPECTIONS MULTIPLE CRACKS WERE FOUND THROUGHOUT THE HORIZONTAL STABILIZER.  CRACKS WERE FOUND IN THE RT STABILIZER FS 521.084, SS 37.20 AND 47.96 AND LT STABILIZER FS 521.084, SS 37.20, 47.96, AND 58.75 AND ON THE LT FS 533.493, SS 47.96.  PMO WERE NOTIFIED OF THE CRACKS IMMEDIATELY.
